# SDR SWIA200616358

- Difficulty date: February 27, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 1,334 hours, 873 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR LAGS BEHIND LEFT ON FLIGHT CONTROL CHECK.  ADJUSTED POSITION TRANSMITTER LINKAGE PER AMM 27-34-10.
